# SDR MZZA98294

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 652163262
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON RIGHT WING T/E INBOARD MID FLAP REAR SPAR LOWER CHORD HORIZONTAL FORWARD FLANGE AT WBL 2105.  THE CORRODED REAR SPAR LOWER CHORD HORIZONTAL FORWARD FLANGE WAS CLEAN UP AND REPAIRED PER CAL EC/RA 5750-03110 DATED DEC 09, 1998.  (M)
